# SDR UHLA201509070685

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 14,797 hours, 11,115 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Malfunctioned
- Location: Altitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALTITUDE DIFFERENTIAL OF 200 FEET AT FL300, DIVERTED.  ACCOMPLLISHED FIM TASK 34-15-00-810-851A.   NR 3 ADSP WAS R & R IAW AMM 34-13-01.  OPS TESTED SATISFACTORY.
